MathSciNet Relay Station
MathSciNet bibliographic data
MR996932 41A15 (41A63 42A38 46F10)
Ron, Amos A necessary and sufficient condition for the linear independence of the integer translates of a compactly supported distribution. Constr. Approx. 5 (1989), no. 3, 297–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement